# SDR C2XA08IA106

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 16,466 hours, 13,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66366
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2791, DURING PREFLIGHT INSPECTION THE CREW REPORTED THE SECOND AND THIRD SECTION OF AISLE PATH LIGHTING TO BE INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR ON THE AISLE PATH LIGHTING, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
